Systèmes de particules et mesures-martingales : un théorème de propagation du chaos
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 438-448
@article{SPS_1988__22__438_0,
     author = {M\'el\'eard, Sylvie and Roelly-Coppoletta, Sylvie},
     title = {Syst\`emes de particules et mesures-martingales : un th\'eor\`eme de propagation du chaos},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {438-448},
     zbl = {0645.60106},
     mrnumber = {960539},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__438_0}
}
Méléard, Sylvie; Roelly-Coppoletta, Sylvie. Systèmes de particules et mesures-martingales : un théorème de propagation du chaos. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 438-448. http://www.numdam.org/item/SPS_1988__22__438_0/

[Al1] D.J. Aldous : Stopping times and tightness, Ann. Prob. 6, 1978 | Zbl 0391.60007

[A12] D.J. Aldous : Exchangeability and related topics, Ecole d'Eté de Saint-Flour XIII, Lectures Notes n°1117, Springer Verlag, 1983 | Zbl 0562.60042

[Fu1] T. Funaki : The diffusion approximation of the Boltzmann equation of Maxwellian molécules ; Publ. R.I.M.S. Kyoto Univ. 19, p.841-886, 1983 | Zbl 0536.60098

[Fu2] T. Funaki : A certain class of diffusion processes associated with non linear parabolic equations; Z.Warsch. Verw. Gebiete 67,p.331-348, 1984 | Zbl 0546.60081

[Gi-Sk] I.I. Gihman and A.V. Skorohod : Stochastic Differential Equations, Springer Verlag, 1972 | Zbl 0242.60003

[Lé] C. Leonard : Une loi des grands nombres pour des systèmes de diffusion avec interactions et à coefficients non bornés,An. Institut H.Poincaré Vol.22 n°2, p.237-262, 1986 | Numdam | Zbl 0597.60053

[Ek-Mé] N. El Karoui and S. Meleard : Martingale-measures and stochastic calculus ; to appear ; | Zbl 0694.60041

[MK] H.P. Mc Kean : Propagation of chaos for a class of non linear parabolic equations, Lectures Series in Differential Equ., Catholic Univ.,p.41-57, 1967

[Ré] R. Rebolledo : Sur l'existence de solutions à certains problèmes de semi-martingales, C. R. Acad. Sci., Paris 290, 1980 | Zbl 0435.60042

[St-Va] D.W. Stroock and S.R.S. Varadhan : Multidimensional Diffusion Processes ,Springer Verlag, 1979 | Zbl 0426.60069

[Sz1] A.S. Sznitman : An example of a non linear diffusion process with normal reflecting boundary conditions and some related limit theorems, Preprint 1983

[Sz2] A.S. Sznitman : Equations de type Boltzmann spatialement homogènes, Z. Wahrsch. Verw. Gebiete 66, 1984 | Zbl 0553.60069

[Ta-Hi] H. Tanaka and M. Hitsuda : Central limit theorem for a simple diffusion model of interacting particles, Hiroshima Math. J. 11, p.415-423, 1981 | Zbl 0469.60097

[Ta] H. Tanaka : Limit theorems for certain diffusion processes with interaction, Taniguchi Symp. on Stochastic Analysis, p.469-488, Katata 1982 | Zbl 0552.60051

[Wa] J.B. Walsh : An introduction to stochastic partial differential equations. Ecole d'Eté de Saint Flour XIV, Springer Verlag , 1984 | Zbl 0608.60060